# SDR UPS803216

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5530 · Vertical Stabilizer
- Part: Doubler
- Condition: Cracked
- Location: Fs 80-100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CRACK ON FINGER DOUBLER AT FS 80 TO 100, LONGERON 28R.  REPLACED DOUBLER PER SRM 51-1-21, 51-1-20D.
